MURAL - Maynooth University Research Archive Library

    Exotic spheres with positive Ricci curvature

    Wraith, David (1997) Exotic spheres with positive Ricci curvature. Journal of Differential Geometry, 45 (3). pp. 638-649. ISSN 0022-040X

    Download (503kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We show that a certain class of manifolds admit metrics of positive Ricci curvature. This class includes many exotic spheres, including all homotopy spheres which represent elements of bP2n-.

    Item Type: Article
    Additional Information: Citation: Wraith, David. Exotic spheres with positive Ricci curvature. J. Differential Geom. 45 (1997), no. 3, 638--649. doi:10.4310/jdg/1214459846.
    Keywords: Riemannian geometry; curvature restrictions; exotic spheres; positive Ricci curvature;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10080
    Identification Number:
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 16:46
    Journal or Publication Title: Journal of Differential Geometry
    Publisher: International Press
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads